The ideal boundary of a domain in C n

Maciej Skwarczyński

Annales Polonici Mathematici (1981)

  • Volume: 39, Issue: 1, page 213-226
  • ISSN: 0066-2216

How to cite


Maciej Skwarczyński. "The ideal boundary of a domain in $C^n$." Annales Polonici Mathematici 39.1 (1981): 213-226. <>.

author = {Maciej Skwarczyński},
journal = {Annales Polonici Mathematici},
keywords = {biholomorphic invariance; invariant compactification; Bergman function},
language = {eng},
number = {1},
pages = {213-226},
title = {The ideal boundary of a domain in $C^n$},
url = {},
volume = {39},
year = {1981},

AU - Maciej Skwarczyński
TI - The ideal boundary of a domain in $C^n$
JO - Annales Polonici Mathematici
PY - 1981
VL - 39
IS - 1
SP - 213
EP - 226
LA - eng
KW - biholomorphic invariance; invariant compactification; Bergman function
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.